Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Finite element approximation of diffusion equations with convolution terms

Author: Malgorzata Peszynska
Journal: Math. Comp. 65 (1996), 1019-1037
MSC (1991): Primary 65M15; Secondary 45K05, 35K99, 76S05
MathSciNet review: 1344620
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Approximation of solutions to diffusion equations with memory represented by convolution integral terms is considered. Such problems arise from modeling of flows in fissured media. Convergence of the method is proved and results of numerical experiments confirming the theoretical results are presented. The advantages of implementation of the algorithm in a multiprocessing environment are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65M15, 45K05, 35K99, 76S05

Retrieve articles in all journals with MSC (1991): 65M15, 45K05, 35K99, 76S05

Additional Information

Malgorzata Peszynska
Affiliation: Systems Research Institute, Polish Academy of Sciences, ul. Newelska 6 01-447 Warszawa, Poland

PII: S 0025-5718(96)00738-7
Keywords: Integro--partial differential equations, finite elements, convolution integrals
Received by editor(s): May 2, 1994
Received by editor(s) in revised form: August 2, 1994, October 25, 1994, February 12, 1995, and May 15, 1995
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia